RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Murtazin, Khairulla Khabibullovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:981
Abstract pages:4034
Full texts:1798
References:325
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 04.01.1941
E-mail: ,

Biography

   
Main publications:
  • Murtazin X. X., Sadovnichii B. A. Spektralnyi analiz mnogochastichnogo operatora Shredingera. Izdatelstvo MGU, 1988.
  • Murtazin Kh. Kh., Fazullin Z. Yu. O formulakh sledov dlya neyadernykh vozmuschenii // DAN, 1999, t. 386, # 4, 442–444.
  • Ishkin Kh. K., Murtazin Kh. Kh. "O kvantovom defekte" dlya operatora Diraka s neanaliticheskim potentsialom // TMF, 2000, t. 125, # 3, 444–452.
  • Gubaidullin M. B., Murtazin Kh. Kh. Nekotorye svoistva sobstvennykh funktsii operatora Shredingera v magnitnom pole // TMF, 2001, t. 126, # 3, 443–454.
  • Fazullin Z. Yu., Murtazin Kh. Kh. Regulyarizovannyi sled dvumernogo garmonicheskogo ostsillyatora // Matematicheskii sbornik, 2001, t. 192, # 5, 87–124.

http://www.mathnet.ru/eng/person8756
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203339

Publications in Math-Net.Ru
2016
1. Kh. K. Ishkin, Kh. Kh. Murtazin, “Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case”, Ufimsk. Mat. Zh., 8:3 (2016),  82–98  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 79–94  isi  scopus
2015
2. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Formula of the regularized trace for perturbation in the Schatten–von Neumann of discrete operators”, Ufimsk. Mat. Zh., 7:4 (2015),  109–115  mathnet  elib; Ufa Math. J., 7:4 (2015), 104–110  isi  scopus
2008
3. Kh. Kh. Murtazin, A. N. Galimov, “The Spectrum and the Scattering Problem for the Schrödinger Operator in Magnetic Field”, Mat. Zametki, 83:3 (2008),  402–416  mathnet  mathscinet  zmath  elib; Math. Notes, 83:3 (2008), 364–377  isi  elib  scopus
2005
4. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Mat. Sb., 196:12 (2005),  123–156  mathnet  mathscinet  zmath  elib; Sb. Math., 196:12 (2005), 1841–1874  isi  elib  scopus
2001
5. Kh. Kh. Murtazin, M. G. Karimov, “A Nonlocal Spectral Problem for the Sturm–Liouville Equation on the Half-Line”, Differ. Uravn., 37:1 (2001),  27–35  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 27–37
6. Z. Yu. Fazullin, Kh. Kh. Murtazin, “Regularized trace of a two-dimensional harmonic oscillator”, Mat. Sb., 192:5 (2001),  87–124  mathnet  mathscinet  zmath; Sb. Math., 192:5 (2001), 725–761  isi  scopus
7. M. B. Gubaidullin, Kh. Kh. Murtazin, “Some Properties of Eigenfunctions of the Schrödinger Operator in a Magnetic Field”, TMF, 126:3 (2001),  443–454  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 126:3 (2001), 367–377  isi
2000
8. Kh. K. Ishkin, Kh. Kh. Murtazin, “Quantum defect for the Dirac operator with a nonanalytic potential”, TMF, 125:3 (2000),  444–452  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 125:3 (2000), 1678–1686  isi
1986
9. Kh. Kh. Murtazin, A. M. Popova, V. A. Sadovnichy, “A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field”, Differ. Uravn., 22:4 (1986),  717–719  mathnet  mathscinet
1985
10. Kh. Kh. Murtazin, “Point spectrum of Schrödinger operators”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1306–1309  mathnet  mathscinet  zmath
11. Kh. Kh. Murtazin, “On the asymptotics of the discrete spectrum of the multiparticle Schrödinger operator”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  42–44  mathnet  zmath
1984
12. Kh. Kh. Murtazin, “Spectral projectors of a class of non-self-adjoint operators”, Mat. Zametki, 35:3 (1984),  405–414  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 213–218  isi
1982
13. Kh. Kh. Murtazin, “Properties of the resolvent of a differential operator with complex coefficients”, Mat. Zametki, 31:2 (1982),  231–244  mathnet  mathscinet  zmath; Math. Notes, 31:2 (1982), 118–125  isi
1981
14. Kh. Kh. Murtazin, “Asymptotic estimates of the resolvent and of solutions of elliptic equations”, Differ. Uravn., 17:5 (1981),  902–912  mathnet  mathscinet
1980
15. Kh. Kh. Murtazin, Ya. T. Sultanaev, “Formulas for the distribution of eigenvalues of nonsemibounded Sturm–Liouville operators”, Mat. Zametki, 28:4 (1980),  545–553  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 733–737  isi
1979
16. Kh. Kh. Murtazin, T. G. Amangil'din, “The asymptotic expansion of the spectrum of a Sturm–Liouville operator”, Mat. Sb. (N.S.), 110(152):1(9) (1979),  135–149  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:1 (1981), 127–141  isi
1976
17. Kh. Kh. Murtazin, “On nonisolated singular points of the spectrum of elliptic operators”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976),  413–432  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:2 (1976), 393–411
1974
18. Kh. Kh. Murtazin, “On the point spectrum of a class of differential operators”, Dokl. Akad. Nauk SSSR, 219:6 (1974),  1322–1324  mathnet  mathscinet  zmath
19. Kh. Kh. Murtazin, “Estimates of solutions of Helmholtz’ equation and their application in spectral theory”, Dokl. Akad. Nauk SSSR, 215:3 (1974),  539–542  mathnet  mathscinet  zmath
1971
20. Kh. Kh. Murtazin, “The spectral properties of selfadjoint and nonselfadjoint Schrödinger operators in infinite domains”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  44–46  mathnet  mathscinet  zmath
21. Kh. Kh. Murtazin, “Expansions in characteristic functions of the nonself-adjoint Schrödinger operator”, Mat. Zametki, 9:3 (1971),  333–342  mathnet  mathscinet  zmath; Math. Notes, 9:1 (1971), 192–196
22. Kh. Kh. Murtazin, “Spectrum of the nonself-adjoint Schrödinger operator in unbounded regions”, Mat. Zametki, 9:1 (1971),  19–26  mathnet  mathscinet  zmath; Math. Notes, 9:1 (1971), 12–16

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020